On Spectral Asymptotics of the Neumann Problem for the Sturm–Liouville Equation with Arithmetically Self-Similar Weight of a Generalized Cantor Type
- 6 Downloads
Spectral asymptotics of the Sturm–Liouville problem with an arithmetically self-similar singular weight is considered. Previous results by A. A. Vladimirov and I. A. Sheipak, and also by the author, rely on the spectral periodicity property, which imposes significant restrictions on the self-similarity parameters of the weight. This work introduces a new method for estimating the eigenvalue counting function. This makes it possible to consider a much wider class of self-similar measures.
Key wordsspectral asymptotics semi-similar measure
Unable to display preview. Download preview PDF.
- N. V. Rastegaev, Zap. Nauchn. Sem. POMI, 425 (2014), 86–98; English transl.: J. Math. Sci. (N. Y.), 210:6 (2015), 814–821.Google Scholar
- M. G. Krein, Dokl. Akad. Nauk SSSR, 76:3 (1951), 345–348.Google Scholar
- A. I. Nazarov, Zap. Nauchn. Sem. POMI, 311 (2004), 190–213; English transl.: J. Math. Sci. (N. Y.), 133:3 (2006), 1314–1327.Google Scholar
- A. A. Vladimirov, Algebra i Analiz, 27:2 (2015), 83–95; English transl.: St. Petersburg Math. J., 27:2 (2016), 237–244.Google Scholar
- A. A. Vladimirov, Zh. Vych. Mat. i Mat. Fiz., 49:9 (2009), 1609–1621; English transl.: Comput. Math. Math. Phys., 49:9 (2009), 1535–1546.Google Scholar